# SDR IPXA2025010870002

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 91,904 hours, 18,450 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *AIR TURN BACK* CLIMBING THROUGH ICING CONDITIONS RECEIVED LEVEL 2 ANTI-ICE MESSAGE WHICH IMMEDIATELY BECAME A LEVEL 1  ENGINE 2 A-ICE OPFF MESSAGE. ENG 2 ANTI -ICE DUCT HAS FAILLED WHITE STATUS MESSAGE WHEN ALL ICIN
